# SDR CALA9802069

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162241
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN SKIN AT AFT FACE OF LT WING NR 1 SLAT, INBOARD OF INBOARD TRACK AREA.  THE NR 1 LE SLAT WAS REMOVED AND REPLACED IAW MM 27-81-11.
